Radon transform on spaces of constant curvature

Berenstein, Carlos A., Tarabusi, Enrico Casadio, Kurusa, Árpád: Radon transform on spaces of constant curvature.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 125 (2). pp. 455-461. ISSN 0002-9939 (1997)

[img]
Preview
Text
bercaskur.pdf - Accepted Version

Download (273kB) | Preview
Item Type: Article
Journal or Publication Title: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Date: 1997
Volume: 125
Number: 2
Page Range: pp. 455-461
ISSN: 0002-9939
Faculty: Not Specified
Institution: József Attila Tudományegyetem
Language: English
MTMT id: 1118122
DOI id: https://doi.org/10.1090/S0002-9939-97-03570-3
Date Deposited: 2019. Jul. 03. 11:39
Last Modified: 2019. Jul. 03. 13:16
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15950
Web of Science® Times Cited: 12 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year